# SDR WRNA201200013

- Difficulty date: October 8, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N955AR
- Make and model: Doug MD-11F
- Aircraft serial: 48496
- Aircraft time: 64,469 hours, 16,963 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM LTX THE PRESSURIZATION SYSTEM DOES NOT WORK IN AUTO MODE OR MANUAL MODE, CABIN REACH FL 210.  AFTER TAKEOFF FROM LTX LOST ALL THE TAKEOFF SPEEDS AND WEIGHTS, UNABLE TO RESET THE SPEEDS, WEIGHTS AND OTHER FMS FUNCTIONS.  AIRCRAFT DIVERTED TO GYE WITH NORMAL LANDING.  MAINTENANCE PERFORMED RTS OF ESC IAW 21-08-01, NO FAULTS FOUND OP’S CHECK NORMAL.  PERFORMED FUNCTION TESTS OF CABIN PRESS AUTO CONTROL SYSTEM IAW 21-31-00, NO FAULTS NOTED.  GRD PRESSURE NORMAL IN AUTO AND MANUAL.  PERFORMED OP’S CHECK OF ADC SWITCHING IAW 34+-16-00.  OP’S CHECK NORMAL, RTS ON ADC NR 1 & NR 2 IAW 34-16-01, NO FAULTS NOTED.  OP’S CHECK NORMAL.  PERFORMED RTS OF FMS IAW 34-63-01, NO FAULTS NOTED, OP’S CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
